# SDR 98ZZZX2784

- Difficulty date: May 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- System (JASC): 2910 · Hydraulic System, Main
- Part: Coupling
- Part number: AE99115J
- Condition: Leaking
- Location: Hydraulic System
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

HYDRAULIC LIGHT ILLUMINATED IN CRUISE FLIGHT.  LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND LEAK AT B-NUT ATTACHING HYDRAULIC QUICK DISCONNECT.  TIGHTENED CONNECTION.  REF:  214ST IPC, FIGURE 29-4, ITEM 82.
